MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM NARROW LC-DCP PLATE 5 HOLES/88MM; PLATE, FIXATION, BONE

SYNTHES GMBH 4.5MM NARROW LC-DCP PLATE 5 HOLES/88MM; PLATE, FIXATION, BONE
Model Number 224.55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, a patient had an allergic reaction to metal.The patient received the plate approximately ten (10) years ago.This report involves one (1) 4.5mm narrow lc-dcp plate 5 holes/88mm.This is report 1 of 2 for (b)(4).

Brand Name
4.5MM NARROW LC-DCP PLATE 5 HOLES/88MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12246307
Report Number8030965-2021-06226
Device Sequence Number11484404
Product Code HRS
UDI-Device Identifier10886982158437
UDI-Public10886982158437
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224.55
Device Catalogue Number224.55
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/29/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;